# SDR CNMA20111109043

- Difficulty date: November 9, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N558AX
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Aircraft time: 50,943 hours, 14,575 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM  BS 1660  LBL 52 TO RBL 52 . REPAIRED FLOORBEAM IAW MESSAGE NR FSA-OAE-11-0002-06B.
